| Catalog Number |
MDT2168054XR |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that operating room (or) towels were linting more than normal and reporting facility "found lint on heart valve." despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause cannot be determined at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that operating room (or) towels were linting more than normal and reporting facility "found lint on heart valve.".